# SDR VJ970235

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Contl
- Part number: 421396
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LT ANTI-SKID LIGHT CAME ON AS TAKEOFF ROLL COMMENCED.  ABORTED TAKEOFF PRIOR TO 60 KNOTS, RETURNED TO GATE.  REPLACED ANTI-SKID CONTROL BOX PER MM 32-00, CHECKED GOOD WITH SELF TEST.
